×

zbMATH — the first resource for mathematics

Résolution de Nash des points doubles rationnels. (French) Zbl 0469.14019

MSC:
14J17 Singularities of surfaces or higher-dimensional varieties
14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14B07 Deformations of singularities
14D15 Formal methods and deformations in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] S. ABHYANKAR, Quasi rational singularities, Am. J. of Math., 101 (1979), 267-300. · Zbl 0425.14009
[2] M. ARTIN, On isolated rational singularities of surfaces, Amer. J. Math., 88 (1966), 129-136. · Zbl 0142.18602
[3] M. ARTIN, Some numerical criteria for contractability of curves on algebraic surfaces, Amer. J. Math., 84 (1962), 485-496. · Zbl 0105.14404
[4] E. BRIESKORN, Rationale singularitäten komplexer flächen, Inv. Math., 4 (1968), 336-358. · Zbl 0219.14003
[5] A. GROTHENDIECK, Éléments de Géométrie algébrique I, 1.9.8.4 Springer (1971). · Zbl 0203.23301
[6] G. GONZÁLEZ-SPRINBERG, Éventails en dimension 2 et transformé de Nash, Publications de l’E.N.S., Paris (1977). · Zbl 0349.14005
[7] F. HIRZEBRUCH, Uber vierdimensionale riemannsche flächen mehrdeutiger analytischer funktionen von zwei komplexen verändlichen, Math. Ann., 126 (1953), 1-22. · Zbl 0093.27605
[8] F. KLEIN, The icosahedron and the general 5th degree equation, 1884, Dover reprint, 1956.
[9] H. LAUFER, Deformations of resolutions of two-dimensional singularities, Proc. of Rice conference on Complex Analysis (1972). · Zbl 0281.32009
[10] H. LAUFER, Taut two dimensional singularities, Math. Ann., 205 (1973), 131-164. · Zbl 0281.32010
[11] J. LIPMAN, Rational singularities with applications to algebraic surfaces and unique factorizations, Publ. Math. I.H.E.S., 36 (1969), 195-279. · Zbl 0181.48903
[12] H. PINKHAM, Singularités rationnelles de surfaces, Springer Lecture Notes, n° 777 (1980). · Zbl 0459.14009
[13] O. RIEMENSCHNEIDER, Deformationen von quotientensingularitäten (nach zyklischen gruppen), Math. Ann., 209 (1974), 211-248. · Zbl 0275.32010
[14] KEMPF, KNUDSEN, MUMFORD et SAINT-DONAT, Toroidal embeddings I, Springer Lecture Notes, n° 339 (1973). · Zbl 0271.14017
[15] G. N. TYURINA, Absolute isolatedness of rational singularities and triple rational points, Func. Anal. Appl., 2 (1968), 324-332. · Zbl 0176.50804
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.